# SDR USAA2013090300012

- Difficulty date: September 1, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 18,468 hours, 5,914 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE277000
- Part serial: 532
- Condition: Low Pressure
- Location: R3 Door
- Part time: 41,922 hours, 14,807 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR SLIDE PRESSURE IS LOW.  SERVICED DOOR DAMPER ON R3 DOOR IAW AMM 52-10-00-614-001-A.
